# SDR AALA202409131063

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 29,618 hours, 1,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY GIRT BAR DIFFICULT TO REMOVE FROM CLIPS. REMOVED AND REPLACED FORWARD DOOR FRONT FLOOR-MOUNTED ESCAPE SLIDE BRACKET. OPERTIONAL CHECK GOOD. PER AMM 25-66-02.
